# SDR VJ9800633

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE FUSELAGE SKIN AT FS 229 TO 399 L18R TO 26R WAS REMOVED AND REPLACED DUE TO NUMEROUS DENTS OUT OF LIMITS AND TWO LARGE EXISTING REPAIRS.
